# SDR 96ZZZX2158

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60RR
- Make and model: Cessna 421C
- Aircraft serial: 421C0885
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indication
- Condition: Malfunction
- Location: Oil Pressure
- Part time: 61 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

PILOT MADE A PRECAUTIONARY ENGINE SHUT-DOWN AND PROPELLER FEATHER DUE TO A PERCEIVED LOSS OF ENGINE OIL PRESSURE.  THE FOLLOWING MAINTENANCE INSPECTION COULD NOT FIND ANY DEFECTS IN THE ENGINE OR OIL PRESSURE INDICATING SYSTESM.  TWO GROUND RUNS AND A TEST FLIGHT WERE PERFORMED WITH NO DEFECTS NOTED.
